# SDR ASOA2015083013648

- Difficulty date: August 30, 2015
- Submitted: September 3, 2015
- Operation: Air carrier
- Aircraft: N758EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10210
- Aircraft time: 26,044 hours, 18,335 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN EMERGENCY LIGHTS CEILING LEVEL LIGHTED EXIT SIGN, CURVE SIGN, AFT LIGHTS OUT, RED, WHITE AND BLUE, CABIN EMERGENCY LIGHTS: CEILING LEVEL LIGHTED EXIT SIGNS, CURVED SIGNS, ITEM RESOLVE UNDER MDDR: A529260, RELAMPED CABIN EMERGENCY LIGHTS CEILING LIGHT EXIT SIGNS IAW AMM 20-41-00.  OPS CHECKED GOOD, PCB CONTROL IAW AMM 23-31-17 PLAC REMOVED.
